# SDR UPS02239282

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LWR FWD CARGO HOLD DOOR CRACK ON INNER SKIN ADJACENT TO LWR TORQUE  UBE AT LIGHTNING HOLE.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1.
